JournalspmVol. 65, No. 3pp. 311–320

On periodic solutions of a nonlinear singular differential equation

  • Moulay R. Sidi Ammi

    Universidade de Aveiro, Portugal
On periodic solutions of a nonlinear singular differential equation cover

A subscription is required to access this article.

Abstract

We find sufficient conditions on the rotation number of solutions to a nonlinear singular problem which guarantee the existence of T-periodic solutions.

Cite this article

Moulay R. Sidi Ammi, On periodic solutions of a nonlinear singular differential equation. Port. Math. 65 (2008), no. 3, pp. 311–320

DOI 10.4171/PM/1814